×

Found 174 Documents (Results 1–100)

An introduction to \(p\)-adic and motivic integration, zeta functions and invariants of singularities. (English) Zbl 07548735

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 103-176 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Archimedean zeta functions and oscillatory integrals. (English) Zbl 1489.14035

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 3-24 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On Sato-Tate distributions, extremal traces, and real multiplication in genus 2. (English) Zbl 07605567

Ballet, Stéphane (ed.) et al., Arithmetic, geometry, cryptography and coding theory, AGC2T, 17th international conference, Centre International de Rencontres Mathématiques, Marseilles, France, June 10–14, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 770, 185-203 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Infinitesimal center problem on zero cycles and the composition conjecture. (English. Russian original) Zbl 07503288

Funct. Anal. Appl. 55, No. 4, 257-271 (2021); translation from Funkts. Anal. Prilozh. 55, No. 4, 3-21 (2021).
Reviewer: Xiuli Cen (Zhuhai)
MSC:  34C05 34C25
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quantum differential equations and helices. (English) Zbl 1477.53002

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXVIII. Workshop, Białowieża, Poland, June 30 – July 6, 2019. Cham: Birkhäuser. Trends Math., 41-65 (2020).
MSC:  53-02 53D45 18G80
PDF BibTeX XML Cite
Full Text: DOI arXiv

Explicit arithmetic of Jacobians of generalized Legendre curves over global function fields. (English) Zbl 1465.11002

Memoirs of the American Mathematical Society 1295. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4219-4/pbk; 978-1-4704-6253-6/ebook). v, 131 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Igusa’s \(p\)-adic local zeta function and the monodromy conjecture for non-degenerate surface singularities. (English) Zbl 1397.14020

Mem. Am. Math. Soc. 1145, viii, 136 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Motivic zeta functions of the quartic and its mirror dual. (English) Zbl 1362.14038

Bouchard, Vincent (ed.) et al., String-Math 2014. Proceedings of the conference and satellite workshops, University of Alberta, Edmonton, Alberta, Canada, June 9–13, 2014. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1992-9/hbk; 978-1-4704-3015-3/ebook). Proceedings of Symposia in Pure Mathematics 93, 189-200 (2016).
PDF BibTeX XML Cite
Full Text: arXiv

Families of canonically polarized manifolds over log Fano varieties. (English) Zbl 1250.14010

Freiburg im Breisgau: Univ. Freiburg, Fakultät für Mathematik und Physik (Diss.). 51 p. (2011).
MSC:  14E30 14D05
PDF BibTeX XML Cite
Full Text: arXiv Link

An introduction to \(p\)-adic and motivic zeta functions and the monodromy conjecture. (English) Zbl 1275.11147

Bhowmik, Gautami (ed.) et al., Algebraic and analytic aspects of zeta functions and \(L\)-functions. Lectures of the French-Japanese winter school, Miura, Japan, January 8–11, 2008. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-56-3/pbk). MSJ Memoirs 21, 141-166 (2010).
Reviewer: Wim Veys (Leuven)
PDF BibTeX XML Cite
Full Text: arXiv

Two observations about normal functions. (English) Zbl 1207.14018

Akhtar, Reza (ed.) et al., The geometry of algebraic cycles. Proceedings of the conference, Columbus, OH, USA, March 25–29, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5191-3/pbk). Clay Mathematics Proceedings 9, 75-79 (2010).
MSC:  14D05 14C30
PDF BibTeX XML Cite
Full Text: arXiv

\(p\)-adic cohomology. (English) Zbl 1217.14016

Abramovich, D. (ed.) et al., Algebraic geometry, Seattle 2005. Proceedings of the 2005 Summer Research Institute, Seattle, WA, USA, July 25–August 12, 2005. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4703-9/hbk; 978-0-8218-4057-3/set). Proceedings of Symposia in Pure Mathematics. 80, Pt. 2, 667-684 (2009).
PDF BibTeX XML Cite
Full Text: arXiv

Arithmetic mirror symmetry for a two-parameter family of Calabi-Yau manifolds. (English) Zbl 1116.14036

Yui, Noriko (ed.) et al., Mirror symmetry V. Proceedings of the BIRS workshop on Calabi-Yau varieties and mirror symmetry, December 6–11, 2003. Providence, RI: American Mathematical Society (AMS); Somerville, MA: International Press (ISBN 0-8218-4251-X/pbk). AMS/IP Studies in Advanced Mathematics 38, 35-86 (2006).
PDF BibTeX XML Cite

Hilbert modular forms and the Ramanujan conjecture. (English) Zbl 1183.11023

Consani, Caterina (ed.) et al., Noncommutative geometry and number theory. Where arithmetic meets geometry and physics. Based on two workshops, Bonn, Germany, August 2003 and June 2004. Wiesbaden: Vieweg (ISBN 3-8348-0170-4/hbk). Aspects of Mathematics E 37, 35-56 (2006).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field